# SDR 99ZZZX2437

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N961CC
- Make and model: Cessna 210N
- Aircraft serial: 21064620
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 653052
- Condition: Chipped
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION EXCESSIVE METAL WAS FOUND IN THE ENGINE OIL FILTER.  FURTHER INVESTIGATION REVEALED A CHIPPED CAM LOBE AND LIFTER.
